Israel Journal of Mathematics

, Volume 3, Issue 1, pp 23–28

On cliques in graphs

  • J. W. Moon
  • L. Moser

DOI: 10.1007/BF02760024

Cite this article as:
Moon, J.W. & Moser, L. Israel J. Math. (1965) 3: 23. doi:10.1007/BF02760024


A clique is a maximal complete subgraph of a graph. The maximum number of cliques possible in a graph withn nodes is determined. Also, bounds are obtained for the number of different sizes of cliques possible in such a graph.

Copyright information

© Hebrew University 1965

Authors and Affiliations

  • J. W. Moon
    • 1
  • L. Moser
    • 1
  1. 1.University of AlbertaEdmontonCanada

Personalised recommendations